Is it ok to have a glass of wine or a drink out with friends when taking Viibryd as long as you don't over do it?
19 Oct 2011
Hello KT80. Mixing antidepressants and alcohol as a rule is not the thing to do. But an occasional glass, as you said, I'd say yes, But occasional:-0) Theres always a chance of having an adverse effect and that always plays a role in my mind. You might check, ask your doctor. Best wishes to you.
7 Nov 2013
Let me first say I have never been much of a drinker and completely skipped the college partying phase, so when I tell you I'm drinking more now than I ever have before it's really not a lie.
I've been drinking a random fruity drink--margarita, daquiri, whatever-- about 2 or 3 times a week lately because I've been going out more after graduating from college and starting out my life. I've been on Viibryd the whole time, and while I've never been drunk in my life to know what it feels like, I can tell you it really hasn't affected me as much. Yeah, I get a little dizzy or sleepy, but I'm usually with my boyfriend and in a safe environment so I'm okay. Mind you, I only have ONE and always WITH A MEAL.(Okay I've had two daquiris before... those are soo yummy! And I didn't feel dizzy so... ) Normally I can barely finish it, not because I feel terrible, but just cause I don't find drinking for the heck of it fun. I'd be careful driving, of course, but that's just common sense.
I also take much more than Viibryd. I'm on Wellbutrin, Phentermine, Topamax, and birth control, plus allergy stuff. Honestly, I think every human body is different and everyone should pay attention to how their body reacts, so I'm not saying ignore your side effects... I'm saying maybe try one drink when you know you'll be in a safe place with people who know what you're taking and will take care of you should something happen. That's what I did and I seem to be okay :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just started, and while I'm only a social drinker maybe once a month, I've heard it can have really bad side effects. I would ...
1 answer • 13 May 2012
Have taken this med for 2 years due to hypothyroidism and sometimes I drink wine, beer or rum in the evening. Is this safe or are there side-effects. ...
1 answer • 7 Jul 2013